Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Jun 25, 2012, 4:17 PM EDT for Brevard County, Florida. It was in force for 43 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2012, 4:17 PM EDT (20:17 UTC)
- Expired
- Jun 25, 2012, 5:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Melbourne, FL
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 32 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 4:20 PM EDT | TSTM WND GST 41 | 4 N Haulover Canal, FL | USAF 54 FT WND TOWER NUMBER 22 MEASURED THUNDERSTORM WIND GUST OF 36 KT/41 MPH. |
| Jun 25, 4:30 PM EDT | TSTM WND GST 40 | 5 Nw Haulover Canal, FL | USAF 54 FT TOWER NUMBER 421 MEASURED THUNDERSTORM WIND GUST OF 35 KT/40 MPH. |
| Jun 25, 4:30 PM EDT | TSTM WND GST 48 | 6 Ne Titusville, FL | USAF 54 FT WIND TOWER NUMBER 714 MEASURED THUNDERSTORM WIND GUST OF 42 KT/48 MPH. |
| Jun 25, 4:35 PM EDT | TSTM WND GST 40 | 2 Se Haulover Canal, FL | USAF 54 FT TOWER NUMBER 418 MEASURED THUNDERSTORM WIND GUST OF 35 KT/40 MPH. |
| Jun 25, 4:50 PM EDT | TSTM WND GST 40 | 3 E Kennedy Space Cente, FL | USAF 54 WND TOWER NUMBER 506 MEASURED THUNDERSTORM WIND GUST OF 35 KT/40 MPH. |
| Jun 25, 4:50 PM EDT | TSTM WND GST 41 | 4 Sw Playalinda Beach, FL | USAF 30 FT WND TOWER NUMBER 511 MEASURED THUNDERSTORM WIND GUST OF 36 KT/41 MPH. |
| Jun 25, 4:50 PM EDT | TSTM WND GST 44 | 3 Nne Kennedy Space Cen, FL | USAF 54 FT WND TOWER NUMBER 509 MEASURED THUNDERSTORM WIND GUST OF 38 KT/44 MPH. |
| Jun 25, 4:50 PM EDT | TSTM WND GST 44 | 5 W Playalinda Beach, FL | USAF 30 FT WND TOWER NUMBER 513 MEASURED THUNDERSTORM WIND GUST OF 38 KT/44 MPH. |
| Jun 25, 4:50 PM EDT | TSTM WND GST 46 | 4 Sse Kennedy Space Cen, FL | USAF 54 FT WND TOWER NUMBER 803 MEASURED THUNDERSTORM WIND GUST OF 40 KT/46 MPH. |
| Jun 25, 4:50 PM EDT | TSTM WND GST 50 | 2 N Cocoa, FL | 25 FT PALM TREE NEAR BLOWN DOWN NEAR INTERSECTION OF INDIAN RIVER DRIVE AND SR528. |
| Jun 25, 4:55 PM EDT | TSTM WND GST 40 | 2 S Playalinda Beach, FL | USAF 54 FT WND TOWER NUMBER 211 MEASURED THUNDERSTORM WIND GUST OF 35 KT/40 MPH. |
| Jun 25, 5:00 PM EDT | TSTM WND GST 56 | 3 Ssw Playalinda Beach, FL | USAF 54 FT WND TOWER NUMBER 311 MEASURED THUNDERSTORM WIND GUST OF 49 KT/56 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 628 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
120
WWUS82 KMLB 252017
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
417 PM EDT MON JUN 25 2012
FLZ047-141-147-252100-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-SOUTHERN BREVARD
COUNTY-
417 PM EDT MON JUN 25 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
UP TO 50 MPH OVER BREVARD COUNTY...SOUTHEASTERN VOLUSIA COUNTY...
* UNTIL 500 PM EDT.
AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM
SCOTTSMOOR TO 8 MILES SOUTHWEST OF CAMP HOLLY FISH CAMP...MOVING
NORTHEAST AT 40 MPH. THESE SHOWERS WILL ALSO BE CAPABLE OF PRODUCING
BRIEF FUNNEL CLOUDS.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE APOLLO BEACH...INDIAN HARBOUR BEACH...KENNEDY SPACE CENTER
AND MELBOURNE BEACH.
THE PRIMARY THREAT WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF UP TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL
TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS
LAT...LON 2787 8048 2782 8051 2783 8087 2829 8086
2843 8090 2849 8087 2854 8094 2859 8094
2861 8099 2898 8111 2908 8093 2907 8090
2874 8069 2859 8057 2845 8052 2840 8059
2826 8060 2807 8055 2786 8044
TIME...MOT...LOC 2016Z 217DEG 35KT 2881 8082 2841 8071
2802 8084
$$
MOSESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jun 25, 4:13 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 25, 4:13 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
413 PM EDT MON JUN 25 2012
.DISCUSSION...
LOW LEVEL WIND FIELDS ARE FORECAST TO GRADUALLY WEAKEN WITH TIME
BUT IN THE SHORT TERM THERE WILL CONTINUE TO BE A DAMAGING
WIND/TORNADO THREAT WITH ANY LINE SEGMENTS LIFTING NE. IN
ADDITION...SOME BREAKS IN THE CLOUDS ARE ALLOWING SFC HEATING AND
MIXING DOWN SOME STRONG WIND GUSTS OF 40 TO 45 MPH EVEN OUTSIDE OF
CONVECTION. SOME PARTS OF CENTRAL FL HAVE BEEN IN A TORNADO WATCH
FOR OVER 24 HOURS NOW. BASED ON RADAR TRENDS AND EXPECTED DECREASE
IN WIND FIELDS TONIGHT...PERHAPS WE WILL BE ABLE TO LET THE
TORNADO WATCH EXPIRE WITH NO REISSUANCE.
HAVE DECIDED NOT TO EXPAND THE FLOOD WATCH AT THIS TIME AND IN
FACT HAVE RECOMMENDED TO THE ONCOMING SHIFT THAT THE FLOOD WATCH
FOR LAKE COUNTY BE ALLOWED TO EXPIRE AT 8 PM. GIVEN THE NON
EXISTENT MOTION OF TS DEBBY AND ITS GRADUAL WEAKENING...WHILE RAIN
CHANCES WILL REMAIN HIGH...AMOUNTS DO NOT LOOK EXCESSIVE AND THE
CONVECTIVE REGIME LOOKS TO BE MORPHING INTO A DIURNAL CONVECTIVE
CYCLE. THIS COULD CHANGE IF/WHEN DEBBY MAKES HER MOVE ACROSS
NORTH CENTRAL FLORIDA BUT THAT IS NOT EXPECTED TO BE FOR A FEW
DAYS AND DO NOT WANT TO HANG ONTO A FLOOD WATCH THAT LONG. IT
MAY BE NECESSARY TO PUT UP FLOOD WATCHES LATER THIS WEEK FOR A
LARGER AREA.
FORECAST IS PREDICATED ON VERY SLOW EAST DRIFT OF T.S. "DEBBY"
OVER THE NORTHEAST GOMEX OVER THE NEXT SEVERAL DAYS. GFS SHOWS
SOME DRYING ROTATING IN WHICH SHOULD PROVIDE MORE PEEKS OF
SUNSHINE BUT ALSO INCREASE INSTABILITY GIVEN STOUT SOUTHERLY FLOW
OF VERY HIGH PWAT AIR OVERHEAD. THERE'S A MUCH BETTER CHANCE THAN
NOT THAT MOST LOCALES OVER THE CWA WILL MEASURE AT LEAST 0.01" THE
NEXT FEW DAYS. WHILE RAIN CHANCES ARE LOWER FROM THU ONWARD...THIS
FORECAST IS DEPENDENT UPON WHAT SHAPE THE T.C. IS IN AFTER BEING
NEARLY Q-STATIONARY FOR SEVERAL DAYS.
FRI-SUN...EVENTUALLY...THE INFLUENCE OF LOCAL WX REGIME FROM T.C
"DEBBY" WILL WANE...AND WE WILL RETURN TO A MORE NORMAL DIURNAL
CONVECTIVE REGIME. WHETHER IT IS SOONER OR LATER THAN FRIDAY REMAINS
TO BE SEEN. A NEAR CLIMO POP FORECAST CONTINUES TO SPLIT THE
DIFFERENCE BETWEEN THE MUCH HIGHER POP NUMBERS OF THE ECX AND THE
DRIER MEX (WHICH FEATURE A WHOPPING 40-50 PCT DISPARITY ON FRI).
&&
.AVIATION...
WIDESPREAD RA WITH EMBEDDED TSRA POSSIBLE. MVFR TEMPO IFR IN/NEAR
STRONGER RAIN/STORM CELLS. WIND GUSTS 25 KNOTS AND HIGHER.
&&
.MARINE...
SOLID ADVISORY CONDITIONS OCCURRING OVER THE ATLC COASTAL WATERS
WITH 20-25 KNOTS AND SOME HIGHER GUSTS. SEAS ARE REMAINING BELOW 7
FT EXCEPT WELL OFFSHORE BUT SHORT WAVE PERIODS ARE PRODUCING
CHOPPY CONDS.
TUE-FRI...WIND FORECAST IS HIGHLY UNCERTAIN GIVEN LOCAL PGRAD WILL
DEPEND ON WHAT KIND OF SHAPE "DEBBY" IS IN AFTER SPENDING SEVERAL
DAYS OVER THE NERN GOMEX...AND WHERE THE CIRCULATION OR ITS REMNANTS
EVENTUALLY TRACK. HAVE HELD OFF FOR THE TIME BEING ON EXTENDING THE
SCA BEYOND TUE EVENING...HOWEVER MODEL GUIDANCE SUGGESTS SCA WIND/SEA
CONDS MAY LINGER LONGER.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 77 88 75 87 / 80 70 60 70
MCO 75 89 76 89 / 70 70 60 70
MLB 77 88 76 88 / 70 70 60 70
VRB 79 90 77 90 / 60 70 60 70
LEE 75 90 76 88 / 80 70 60 70
SFB 76 90 77 90 / 80 70 60 70
ORL 75 89 77 90 / 80 70 60 70
FPR 80 90 77 90 / 60 70 60 70
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
TORNADO WATCH UNTIL 11 PM EDT THIS EVENING FOR COASTAL VOLUSIA-
INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR NORTHERN LAKE-
SOUTHERN LAKE.
AM...TORNADO WATCH UNTIL 11 PM EDT THIS EVENING FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
&&
KELLY/WEITLICH/MOSESHazardous weather outlook, Jun 25, 5:45 AM EDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 545 AM EDT MON JUN 25 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-251800- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 545 AM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... ISOLATED THUNDERSTORMS IN THE OUTER RAINBANDS OF TROPICAL STORM DEBBY WILL MOVE SOUTH TO NORTH AT 35 TO 40 MPH ACROSS EAST CENTRAL FLORIDA TODAY. THE PRIMARY WEATHER HAZARDS FROM THE STORMS WILL BE QUICK FORMING TORNADOES MOVING TO THE NORTH AT 35 TO 40 MPH. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING WIND GUSTS TO 45 TO 50 MPH...HEAVY RAIN AND OCCASIONAAL LIGHTNING STIKES. .FLOOD IMPACT... STORM CELLS CAPABLE OF PRODUCING SIGNIFICANT AMOUNTS OF RAIN IN A BRIEF PERIOD OF TIME TRACKING OVER THE SAME LOCATIONS REPEATEDLY WILL RESULT IN EXCESSIVE AMOUNTS OF WATER ON ROADS...LOW LYING AREAS. THIS WILL RESULT IN SHORT TERM FLOODING OF THESE AREAS. .HIGH WIND IMPACT... SOUTHERLY WINDS AT 20 TO 25 MPH WILL MAKE BOATING CONDITIONS ON INLAND LAKES AND WATERWAYS VERY DANGEROUS TODAY. A LAKE WIND ADVISORY IS IN EFFECT UNTIL 8 PM THIS EVENING. .RIP CURRENT IMPACT... STRONG SOUTHEAST WINDS WILL PRODUCE STRONG SOUTH TO NORTH FLOWING LONGSHORE CURRENTS. GOING INTO THE SURF IS NOT RECOMMENDED. .MARINE THUNDERSTORM GUST IMPACT... STORMS COMING OFF THE MAINLAND WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS OVER 40 KNOTS ON THE COASTAL WATERS FROM FORT PIERCE NORTH. .WATERSPOUT IMPACT... STORM CELLS COMING OFF THE MAINLAND WILL HAVE THE POTENTIAL TO PRODUCE FUNNEL CLOUDS AND WATERSPOUTS OVER THE NEARSHORE WATERS BETWEEN FORT PIERCE AND FLAGLER BEACH. .WIND AND SEA IMPACT... FRESH TO STRONG SOUTHERLY WINDS AT 20 TO 25 KNOTS WILL MAKE BOATING ON THE COASTAL WATERS AND INLAND WATERS HAZARDOUS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TROPICAL STORM DEBBY IS FORECAST TO MOVE LITTLE FROM ITS CURRENT LOCATION IN THE MIDDLE OF THE NORTH GULF OF MEXICO THROUGH MID WEEK WHEN IT IS FORECAST TO START MOVING TO THE NORTHEAST ACROSS THE NORTH HALF OF FLORIDA. THE STRONG SOUTHERLY WINDFLOW WILL RESULT IN CONTINUED HAZARDOUS CONDITIONS ON BOTH LAND AND THE OCEAN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. WIMMER
In the hours before
Special weather statement, Jun 25, 12:06 PM EDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 1206 PM EDT MON JUN 25 2012 FLZ045-046-251630- ORANGE-SEMINOLE- 1206 PM EDT MON JUN 25 2012 ...FUNNEL CLOUDS POSSIBLE OVER CENTRAL ORANGE COUNTY...SOUTHEASTERN SEMINOLE COUNTY... AT 1205 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SHOWER NEAR LAKE MARY JANE CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS OVER 45 MPH. THE SHOWER WAS MOVING NORTH AT 45 MPH. FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS. 15
Special weather statement, Jun 25, 12:12 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 1212 PM EDT MON JUN 25 2012 FLZ047-251645- SOUTHERN BREVARD COUNTY- 1212 PM EDT MON JUN 25 2012 ...FUNNEL CLOUDS POSSIBLE OVER SOUTHEASTERN BREVARD COUNTY... AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS 14 MILES SOUTHWEST OF MALABAR...MOVING NORTHEAST AT 40 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS AND FUNNEL CLOUDS INCLUDE SOUTHEAST PALM BAY...VALKARIA...GRANT... MELBOURNE BEACH AND SPESSARD HOLLAND PARK. FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS. 15
Special weather statement, Jun 25, 12:26 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1226 PM EDT MON JUN 25 2012
FLZ054-251700-
INDIAN RIVER-
1226 PM EDT MON JUN 25 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
TO 45 MPH ACROSS EASTERN INDIAN RIVER COUNTY...
* UNTIL 100 PM EDT.
AT 1224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAIN BAND CAPABLE OF PRODUCING STRONG WIND GUSTS NEAR VERO
BEACH...MOVING NORTHEAST AT 30 MPH. THESE SHOWERS WILL ALSO BE
CAPABLE OF PRODUCING BRIEF FUNNEL CLOUDS.
THE PRIMARY THREAT WILL BE GUSTY WINDS TO 45 MPH...WHICH CAN CAUSE
UNSECURED OBJECTS TO BLOW AROUND... AND SNAP SMALL TREE LIMBS. HEAVY
RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS.
LAT...LON 2761 8050 2781 8053 2784 8047 2782 8045
2783 8044 2785 8046 2786 8044 2785 8043
2775 8038 2768 8036
TIME...MOT...LOC 1624Z 225DEG 27KT 2771 8044
15Special weather statement, Jun 25, 1:39 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
139 PM EDT MON JUN 25 2012
FLZ054-059-251815-
INDIAN RIVER-ST. LUCIE-
139 PM EDT MON JUN 25 2012
...FUNNEL CLOUDS POSSIBLE OVER SOUTHEASTERN INDIAN RIVER COUNTY...
NORTHEASTERN ST. LUCIE COUNTY...
AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS 7
MILES WEST OF WHITE CITY...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE SAINT LUCIE AIRPORT...LAKEWOOD
PARK...QUEENS COVE...VERO BEACH HIGHLANDS AND SAINT LUCIE VILLAGE.
FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL
TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 2738 8026 2740 8028 2745 8031 2738 8029
2738 8052 2774 8038 2773 8037 2763 8034
2762 8033 2759 8032 2759 8031 2755 8031
2740 8025
TIME...MOT...LOC 1739Z 206DEG 32KT 2742 8043
15Special weather statement, Jun 25, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
417 PM EDT MON JUN 25 2012
FLZ047-141-147-252100-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-SOUTHERN BREVARD
COUNTY-
417 PM EDT MON JUN 25 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
UP TO 50 MPH OVER BREVARD COUNTY...SOUTHEASTERN VOLUSIA COUNTY...
* UNTIL 500 PM EDT.
AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM
SCOTTSMOOR TO 8 MILES SOUTHWEST OF CAMP HOLLY FISH CAMP...MOVING
NORTHEAST AT 40 MPH. THESE SHOWERS WILL ALSO BE CAPABLE OF PRODUCING
BRIEF FUNNEL CLOUDS.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE APOLLO BEACH...INDIAN HARBOUR BEACH...KENNEDY SPACE CENTER
AND MELBOURNE BEACH.
THE PRIMARY THREAT WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF UP TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL
TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS
LAT...LON 2787 8048 2782 8051 2783 8087 2829 8086
2843 8090 2849 8087 2854 8094 2859 8094
2861 8099 2898 8111 2908 8093 2907 8090
2874 8069 2859 8057 2845 8052 2840 8059
2826 8060 2807 8055 2786 8044
TIME...MOT...LOC 2016Z 217DEG 35KT 2881 8082 2841 8071
2802 8084
MOSESThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:30 PM EDT | Special Marine Warning | MLB | 60 min | |
| Jun 24, 8:51 PM EDT | Special Weather Statement | MLB | Lake | 39 min |
| Jun 24, 9:40 PM EDT | Tornado Warning | MLB | Okeechobee, Osceola | 50 min |
| Jun 24, 9:46 PM EDT | Flood Watch | MLB | Lake | 22 hr |
| Jun 24, 10:03 PM EDT | Special Marine Warning | MLB | 57 min | |
| Jun 24, 10:26 PM EDT | Special Weather Statement | MLB | Brevard, Indian River, Martin, Okeechobee, Osceola, Saint Lucie | 94 min |
| Jun 24, 10:39 PM EDT | Tornado Warning | MLB | Brevard, Osceola | 39 min |
| Jun 24, 11:14 PM EDT | Tornado Warning | MLB | Brevard, Orange | 46 min |
| Jun 25, 12:03 AM EDT | Special Weather Statement | MLB | Seminole | 27 min |
| Jun 25, 12:25 AM EDT | Special Marine Warning | MLB | 65 min | |
| Jun 25, 4:36 AM EDT | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 15 hr |
| Jun 25, 10:45 AM EDT | Tornado Warning | MLB | Osceola | 24 min |
| Jun 25, 12:26 PM EDT | Special Weather Statement | MLB | Indian River | 34 min |
| Jun 25, 12:46 PM EDT | Tornado Warning | MLB | Indian River, Saint Lucie | 44 min |
| Jun 25, 1:39 PM EDT | Special Weather Statement | MLB | Saint Lucie | 36 min |
| Jun 25, 3:41 PM EDT | Special Marine Warning | MLB | 64 min | |
| Jun 25, 7:09 PM EDT | Special Weather Statement | MLB | Lake | 66 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.